Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

About the cover: Mathematicians in bronze


Authors: Gerald L. Alexanderson and Leonard F. Klosinski
Journal: Bull. Amer. Math. Soc. 56 (2019), 513-520
DOI: https://doi.org/10.1090/bull/1669
Published electronically: April 19, 2019
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. L. Alexanderson and L. F. Klosinski, private collection, 2019.
  • [2] R. Wilson, The Mathematical Intelligencer, various columns from 1989 to the present.


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 El Camino Real, Santa Clara, California 95053-0290
Email: galexand@scu.edu

Leonard F. Klosinski
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 El Camino Real, Santa Clara, California 95053-0290
Email: lklosinski@scu.edu

DOI: https://doi.org/10.1090/bull/1669
Published electronically: April 19, 2019
Article copyright: © Copyright 2019 Gerald L. Alexanderson and Leonard F. Klosinski